# SDR N6WA2022031702

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10218
- Aircraft time: 40,957 hours, 28,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Air Box
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FRAM OF AIR CONDITIONING ATTACH BOX (UNDER ACCESS PANEL 182BR), HAS CORROSION. REMOVED AND INSTALLED FWD FRAM OF AIR CONDITIONING ATTACH BOX (UNDER ACCESS PANEL 182BR), IAW CRJ 700 SRM 51-42-06 , 51-42-22
